# SDR REXA2016021100165

- Difficulty date: February 11, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT LOWER SEAL STRIKER ANGLE IS CORRODED AROUND SCREW HOLES.  CONTINUATION CARD 81517411 OP 90.  R & R LOWER SEAL STRIKER ANGLE, PN SH670-31982-1 IAW SRM 51-42-06-001-001-A01.  REF JC 81517411 OP 66 STEPS 1 - 6 & 81517411 OP 90 STEPS 7 - 11 FOR WORK PERFORMED.
